# SDR SWAA2017100216799

- Difficulty date: September 29, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 9,533 hours, 4,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101327
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY EXIT SIGN LENS MISSING.  INSTALLED LENS IAW AMM.
